Can Coumadin (warfarin) cause joint aches?

Anything possible. Though not listed as a serious or common complaint, it would be possible for Coumadin (warfarin) to cause some joint complaints. It may not be the drug itself but the effect of the drug. If one were to bleed into the joint as a result of the Coumadin (warfarin) causing bleeding, then yes. But, take coumadin--joints hurt, is not a listed effect. Discuss with pcp, pharmacist or Coumadin (warfarin) manager.
Not usually. In general no but since it is a blood thinner if the blood gets too thin one can bleed into a joint and get joint pain. Otherwise I am uncertain there are any other associations.

Related Questions

Have SLE and now severe joint pain and stiffness. On coumadin what can I take to help pain. Allergic to plaquenil. Stopped steroids after 17 yrs?

SLE. Patients with SLE can have chronic pain. The fact that your are on Coumadin makes it a little more challenging to give pain and anti-inflammatory medications. Topical NSAIDs and oral CBD oils may be good options. I would be happy to consult if you need one. Read more...

What can be the cause of aching joints?

Arthritis. Whenever a joint aches it means there is inflammation. There are different reasons for this from mild arthritis to more severe inflammatory disease. As we age we all develop osteoarthritis which is typically called "wear and tear"arthritis. Some of us start early with pain and others get to old age with hardly a hint of it. Please discuss with your doc your complaints and let him decide. Read more...

What would cause general feelings of unwellness, aching joints, occasional headaches, etc. I have anxiety and depression...Could this be the cause?

Unclear. It it not clear what may be causing your physical symptoms. See your physician, check for medical causes. If they find nothing, then work with your psychotherapist on the depression and anxiety which may alleviate the symptoms. Good luck and let us know how you do. Read more...
Yes. Yes depression and stress can cause all of kinds of things. General feelings of unwellness can be linked to depression and stress. See a professional who can help you in treating and addressing your anxiety and depression.A god starting point is your family physician otherwise a psychiatrist would be best. Read more...